# SDR UALA2012093005537

- Difficulty date: September 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 48,574 hours, 19,100 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED AIRCRAFT TO 4 INCHES FOUND EVIDENCE OF PRESSURIZATION LEAKAGE AT LOWER DOOR SILL 2L MARKED AREA IN RED.  RESEALED FWD AND AFT DOOR SCUFF PLATES.
